# SDR LR7A05139

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,748 hours, 22,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 33799469
- Condition: Corroded
- Location: Fs 197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5312, FOUND CORROSION DAMAGE IN LOWER FORWARD UNDERDECK SKIN FS 197, LBL36 WL139 - WL146.  INSTALLED DOUBLER PER SRM SMP 583 51-70, NR 0307.
